Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 44, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 27, 2014, 4:28 PM CDT for Neosho County, Kansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 4:28 PM CDT (21:28 UTC)
- Expired
- Apr 27, 2014, 5:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Neosho County, KS
The radar
The Tulsa radar (KINX), 154 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 4:39 PM CDT | HAIL 0.88 | 5 E Erie, KS | |
| Apr 27, 4:42 PM CDT | HAIL 0.5 | 2 Nne St. Paul, KS | |
| Apr 27, 4:45 PM CDT | HAIL 1.5 | 5 Nne St. Paul, KS | 60 MPH WINDS WERE ALSO REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1412 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
366
WUUS53 KICT 272128
SVRICT
KSC133-272215-
/O.NEW.KICT.SV.W.0044.140427T2128Z-140427T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
428 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN NEOSHO COUNTY IN SOUTHEAST KANSAS...
* UNTIL 515 PM CDT
* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST. PAUL...
AND MOVING NORTH AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. PAUL...ERIE AND STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3741 9534 3773 9535 3773 9508 3739 9508
TIME...MOT...LOC 2128Z 201DEG 46KT 3747 9518
HAIL...1.25IN
WIND...60MPH
$$
MCGUIRE2 follow-up statements
051
WWUS53 KICT 272142
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CDT SUN APR 27 2014
KSC133-272215-
/O.CON.KICT.SV.W.0044.000000T0000Z-140427T2215Z/
NEOSHO KS-
442 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
NEOSHO COUNTY UNTIL 515 PM CDT...
AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALNUT...AND
MOVING NORTH AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3748 9508 3749 9527 3773 9530 3773 9508
TIME...MOT...LOC 2142Z 194DEG 48KT 3765 9512
HAIL...1.25IN
WIND...60MPH
$$
MCGUIRE547 WWUS53 KICT 272154 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 454 PM CDT SUN APR 27 2014 KSC133-272204- /O.CAN.KICT.SV.W.0044.000000T0000Z-140427T2215Z/ NEOSHO KS- 454 PM CDT SUN APR 27 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEOSHO COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3748 9508 3749 9527 3773 9530 3773 9508 TIME...MOT...LOC 2154Z 198DEG 42KT 3774 9505 $$ MCGUIRE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:23 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 27, 3:23 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 323 PM CDT SUN APR 27 2014 ...UPDATED FOR 18Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 312 PM CDT SUN APR 27 2014 THIS EVENING-TONIGHT: CURRENT SURFACE ANALYSIS SHOWS SHOW LINE PUSHING ACROSS SOUTH CENTRAL AND CENTRAL KS. AN UNSTABLE AIRMASS IS STILL LOCATED AHEAD OF THIS DRY LINE OVER SE KS...WITH SBCAPE VALUES APPROACHING 2000 J/KG. ATMOSPHERE IS BECOMING UNCAPPED AHEAD OF THIS DRYLINE...SO THINK SOME ISOLATED DISCRETE SUPERCELL STORMS WILL REDEVELOP LATE THIS AFTERNOON ACROSS SE KS. BULK SHEAR OF 50-60 KTS AND ABOVE MENTIONED INSTABILITY STILL SUGGESTS A SEVERE STORM CHANCE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. THERE IS A SMALL WINDOW OF OPPORTUNITY FOR A TORNADO OR TWO...RIGHT AFTER THE STORMS MATURE...IF SURFACE WINDS CAN BACK SOME TO THE SOUTHEAST. SHORT TERM MODELS SUGGEST THAT SEVERE STORM CHANCES WILL BE SHORT LIVED IN SE KS AND WILL BASICALLY MOVE EAST OF THE AREA BY AROUND 6PM AS THE DRY LINE PUSHES EAST AND NE OF THE AREA INTO NE KS AND SW MO. THE DRY LINE HAS ALREADY PUSHED EAST OF CENTRAL AND SOUTH CENTRAL KS WITH DRIER AIR OVER MOST AREAS WEST OF INTERSTATE 135. GUSTY WINDS TO 50 MPH CONTINUE IN THE DRIER AIR...AS THE MAIN SURFACE LOW CREATES A VERY TIGHT GRADIENT. THINK THE STRONG SURFACE WINDS WILL CONTINUE UNTIL SUNSET BEHIND THIS DRY LINE...BEFORE DROPPING OFF SOME AFTER DARK. LATEST VISIBLE SATELLITE ALSO SHOWS LOTS OF BLOWING DUST PUSHING INTO SOUTH CENTRAL AND CENTRAL KS AS WELL. SHORT RANGE MODELS SHOW SURFACE LOW LIFTING NE INTO NEB OVERNIGHT...WITH ANY DIURNALLY DRIVEN SHOWER ACTIVITY UNDERNEATH THE LOW DIMINISHING. MON-TUE: THE MAIN UPPER LOW LOOKS TO OCCLUDE OVER ERN NEB ON MON...WITH MOST OF KS ON THE SRN SIDE OF THIS STRONG UPPER LOW. TIGHT GRADIENT ON THE SRN SIDE WILL LEAD TO STRONG GUSTY WINDS FOR CENTRAL KS AGAIN ON MON. 850H WINDS ALSO REMAIN AROUND 45-50 KTS AND EXPECT SOME OF THIS MID LEVEL WIND TO BE TRANSFERRED TO THE GROUND VIA MOMENTUM TRANSFER. SO WILL GO WITH A WIND ADVISORY AGAIN FOR MON FOR AREAS NORTH HIGHWAY 50. WRAPAROUND MOISTURE ASSOCIATED WITH THE BACKSIDE OF THIS UPPER LOW MAY LEAD TO SOME DIURNAL SHOWERS MOVING ACROSS CENTRAL KS AND EVENTUALLY INTO SOUTHERN KS...FOR MON AFTERNOON. WILL KEEP A LOW POP IN FOR THIS CHANCE. UPPER LOW SITS AND SPINS OVER ERN NEB INTO NE KS FOR TUE AS WELL. THIS WOBBLE TO THE SOUTH MAY LEAD TO INCREASED SHOWER COVERAGE DIRECTLY UNDER THE UPPER LOW FOR MON NIGHT INTO TUE FOR MOST OF THE FORECAST AREA...SO WILL GO WITH A MORE SOLID CHANCE POP FOR THIS TIME FRAME. NOT SURE IF WILL SEE ANY EMBEDDED THUNDER WITH THIS ACTIVITY AS INSTABILITY REMAINS VERY LOW. STRENGTH OF THE WINDS ROTATING AROUND THE UPPER LOW WILL CONTINUE TO BE A CONCERN FOR TUE AS WELL...ESPECIALLY OVER CEN KS. KETCHAM .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 312 PM CDT SUN APR 27 2014 UPPER LOW MEANDERS INTO THE GREAT LAKES REGION FOR THE MIDDLE TO THE END OF THE WEEK. THIS WILL KEEP MOST OF THE FORECAST AREA IN N-NW FLOW...WITH POSSIBLY SOME LINGERING SHOWERS ACROSS NE KS. EXPECT THE COOLER THAN NORMAL TEMPS TO CONTINUE ACROSS THE AREA FOR AT LEAST WED AS MOST OF THE FORECAST AREA STAYS IN THE NORTHERLY FLOW...BEFORE TEMPS BEGIN TO MODERATE SOME TOWARDS THE WEEKEND. KETCHAM && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 109 PM CDT SUN APR 27 2014 STILL ANTICIPATING POTENTIAL FOR A FEW ISOLATED TO WIDELY SCATTERED THUNDERSTORMS TO REDEVELOP GENERALLY ALONG/EAST OF THE FLINT HILLS THIS AFTERNOON AND PERSIST INTO THE EVENING...AS A DRYLINE AND ASSOCIATED STRONG UPPER TROUGH CONTINUES TO ADVANCE EAST. CONSEQUENTLY...HELD ONTO VCTS WORDING AT KCNU. OTHERWISE...STRONG/GUSTY SOUTH TO SOUTHWEST WINDS ARE ANTICIPATED AREAWIDE THROUGH THE AFTERNOON. WINDS SHOULD SLACKEN SOME OVERNIGHT BUT STILL REMAIN BREEZY OUT OF THE WEST/SOUTHWEST. LATER TONIGHT...MVFR TO LOW VFR CIGS WILL BE POSSIBLE...AS COLD ADVECTION COMMENCES IN WAKE OF A COLD FRONT. STRONG/GUSTY WEST TO NORTHWEST WINDS ANTICIPATED MONDAY...AS LOW PRESSURE SITS AND SPINS NORTH OF THE REGION. ADK && .FIRE WEATHER... ISSUED AT 312 PM CDT SUN APR 27 2014 STRONG WEST-NORTHWEST WINDS AND CONTINUED DRY CONDITIONS FOR AREAS WEST OF INTERSTATE 135 WILL LEAD TO ANOTHER ELEVATED FIRE DANGER DAY ON MONDAY. VERY HIGH TO EXTREME GRASSLAND FIRE DANGER VALUES ARE POSSIBLE FOR AREAS WHICH DIDNT SEE ANY SUBSTANTIAL RAINFALL... MAINLY ACROSS CENTRAL KANSAS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 49 70 45 58 / 10 20 20 30 HUTCHINSON 47 69 42 57 / 10 20 20 30 NEWTON 47 67 42 55 / 10 20 20 30 ELDORADO 48 69 44 57 / 10 20 20 30 WINFIELD-KWLD 49 73 45 60 / 10 20 20 20 RUSSELL 44 63 40 53 / 10 20 30 40 GREAT BEND 45 65 40 55 / 10 20 30 40 SALINA 47 66 42 55 / 10 20 30 40 MCPHERSON 47 67 41 55 / 10 20 30 40 COFFEYVILLE 51 73 47 62 / 10 10 20 20 CHANUTE 50 71 46 60 / 20 20 20 30 IOLA 50 70 46 59 / 20 20 20 30 PARSONS-KPPF 50 73 46 61 / 20 20 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033- 047>053-067>069-082-083-091>093. RED FLAG WARNING FROM 9 AM TO 7 PM CDT MONDAY FOR KSZ032-033- 047>051-067-068. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033-047>053- 067>069-082-083-091>093. WIND ADVISORY FROM 9 AM TO 7 PM CDT MONDAY FOR KSZ032-033- 047>053-067-068-082-083. &&
Hazardous weather outlook, Apr 27, 4:14 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 414 PM CDT SUN APR 27 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-282115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 414 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS STILL A SMALL RISK FOR SEVERE STORMS ACROSS EXTREME SOUTHEAST KANSAS LATE THIS AFTERNOON INTO THE EARLY EVENING. WHILE THE MAIN RISKS WILL BE LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS TO 70 MPH...A TORNADO WILL ALSO BE POSSIBLE. STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO CONTINUE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS UNTIL EARLY THIS EVENING. THIS WILL RESULT IN EXTREME GRASSLAND FIRE DANGER AND MAY ALSO CAUSE AREAS OF REDUCED VISIBILITY DUE TO BLOWING DUST. PLEASE REFER TO THE LATEST WIND ADVISORY AND RED FLAG WARNING FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY VERY HIGH GRASSLAND FIRE DANGER WILL REMAIN POSSIBLE ACROSS MUCH OF THE AREA ON MONDAY AFTERNOON...WITH STRONGER WINDS LEADING TO A PERIOD OF EXTREME FIRE DANGER ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. PLEASE REFER TO THE LATEST WIND ADVISORY AND RED FLAG WARNING FOR ADDITIONAL DETAILS. GUSTY WINDS WILL CONTINUE PERIODICALLY INTO THE MIDDLE OF THE COMING WEEK...ELEVATING THE GRASSLAND FIRE DANGER DURING THE AFTERNOON HOURS ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY THIS EVENING ACROSS SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/KETCHAM
In the hours before
Special weather statement, Apr 27, 10:49 AM CDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1049 AM CDT SUN APR 27 2014 KSZ099-100-271615- LABETTE-MONTGOMERY- 1049 AM CDT SUN APR 27 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... LABETTE COUNTY IN SOUTHEAST KANSAS... EASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS... * UNTIL 1115 AM CDT * AT 1046 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF COFFEYVILLE... MOVING NORTHEAST AT 65 MPH. * LOCATIONS IMPACTED INCLUDE... PARSONS...EDNA...LIBERTY...BARTLETT...CHETOPA...MOUND VALLEY... ALTAMONT...CHERRYVALE...OSWEGO...ANGOLA...LABETTE...PARSONS TRI CITY AIRPORT AND DENNIS. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 9507 3700 9566 3739 9551 3739 9508 TIME...MOT...LOC 1549Z 199DEG 72KT 3705 9547 LAWSON
Local storm report, Apr 27, 10:51 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1051 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 AM HAIL HUMBOLDT 37.81N 95.44W
04/27/2014 E0.50 INCH ALLEN KS EMERGENCY MNGR
&&
RBLSpecial weather statement, Apr 27, 11:32 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1132 AM CDT SUN APR 27 2014 KSZ100-271700- LABETTE- 1132 AM CDT SUN APR 27 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EASTERN LABETTE COUNTY IN SOUTHEAST KANSAS... * UNTIL NOON CDT * AT 1128 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF EDNA TO 18 MILES SOUTH OF CHETOPA...MOVING NORTHEAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... BARTLETT...CHETOPA...OSWEGO AND LABETTE. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 9507 3700 9537 3731 9518 3722 9507 TIME...MOT...LOC 1632Z 220DEG 54KT 3698 9534 3682 9501 LAWSON
Local storm report, Apr 27, 11:49 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1149 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 5 S CHETOPA 36.96N 95.09W
04/27/2014 CRAIG OK EMERGENCY MNGR
METAL ROOF OF BARN TAKEN OFF AND DAMAGED POWERLINES.
&&
JASLocal storm report, Apr 27, 11:50 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
1150 AM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 1 S CHETOPA 37.02N 95.09W
04/27/2014 LABETTE KS EMERGENCY MNGR
METAL ROOF OF BARN TAKEN OFF AND DAMAGED POWERLINES.
&&
JASSpecial weather statement, Apr 27, 4:24 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 424 PM CDT SUN APR 27 2014 KSZ096-272200- NEOSHO- 424 PM CDT SUN APR 27 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... EASTERN NEOSHO COUNTY IN SOUTHEAST KANSAS... * UNTIL 500 PM CDT * AT 422 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR PARSONS...MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... ST. PAUL...ERIE...SOUTH MOUND AND STARK. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3740 9537 3772 9519 3768 9508 3738 9508 TIME...MOT...LOC 2124Z 213DEG 45KT 3739 9522 MCGUIRE
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:51 AM CDT | Special Weather Statement | ICT | Cowley | 54 min |
| Apr 27, 1:45 AM CDT | Special Weather Statement | ICT | Sedgwick | 45 min |
| Apr 27, 2:12 AM CDT | Special Weather Statement | ICT | Butler | 48 min |
| Apr 27, 2:33 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 57 min |
| Apr 27, 2:45 AM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 18 hr |
| Apr 27, 3:01 AM CDT | Special Weather Statement | ICT | Cowley | 44 min |
| Apr 27, 4:27 AM CDT | Special Weather Statement | ICT | Reno | 33 min |
| Apr 27, 4:42 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 48 min |
| Apr 27, 5:29 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Harvey, McPherson, Reno, Rice | 46 min |
| Apr 27, 6:11 AM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Apr 27, 6:27 AM CDT | Special Weather Statement | ICT | McPherson | 33 min |
| Apr 27, 8:12 AM CDT | Special Weather Statement | ICT | Butler, Cowley | 33 min |
| Apr 27, 8:22 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 23 min |
| Apr 27, 8:39 AM CDT | Special Weather Statement | ICT | Cowley, Elk | 36 min |
| Apr 27, 9:07 AM CDT | Special Weather Statement | ICT | Elk, Wilson, Woodson | 23 min |
| Apr 27, 9:17 AM CDT | Special Weather Statement | ICT | Chase | 28 min |
| Apr 27, 9:36 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Wilson, Woodson | 39 min |
| Apr 27, 10:01 AM CDT | Special Weather Statement | ICT | Wilson | 29 min |
| Apr 27, 10:18 AM CDT | Special Weather Statement | ICT | Allen, Wilson, Woodson | 27 min |
| Apr 27, 10:45 AM CDT | Special Weather Statement | ICT | Allen, Neosho | 30 min |
| Apr 27, 10:49 AM CDT | Special Weather Statement | ICT | Labette | 26 min |
| Apr 27, 11:32 AM CDT | Special Weather Statement | ICT | Labette | 28 min |
| Apr 27, 3:35 PM CDT | Red Flag Warning | ICT | Barton, Ellsworth, Harvey, Kingman, Lincoln, McPherson and 5 more | 27 hr |
| Apr 27, 3:43 PM CDT | Wind Advisory | ICT | Barton, Butler, Chase, Ellsworth, Harvey, Kingman and 8 more | 51 hr |
| Apr 27, 4:24 PM CDT | Special Weather Statement | ICT | Neosho | 36 min |
| Apr 27, 5:38 PM CDT | Blowing Dust Advisory | ICT | Barton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.